Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking Duloxetine having severe dizziness

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1553 Questions
Question
Taking Duloxetine having severe dizziness
Sat, 3 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Klarida Papaqako 1 hour later
Brief Answer:
Please provide some more information

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.

Can you please provide some more information about your question?
Are you taking Duloxetine because you have dizziness or do you have dizziness because you are taking Duloxetine?

The more information you give me, the more I will be able to help with practical advises.

Looking forward to your follow up question.

Regards,     
Dr. Papaqako
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor